Juvederm Side Effects, Pain/Swelling -- SEEK AN EXPERT
I suggest returning to your injector and discussing your concerns. This can be reversed with hyaluronidase to resolve the lump. Best, Dr. Emer
Nasal lump after Juvaderm
I think its important you go back to the provider who injected your nose so you can be assessed. It looks as though the filler may have displaced laterally. If so, your provider may need to use hyaluronidase to dissolve it.
Lump after filler
If you feel the lump is filer product, then you should talk to your injector and see how they want to move forward. Do they want you to massage it? Do they want to see you in person? Best of luck.
Nasal injection with Juvederm
I agree with you, the filler doesn't improve your nose. Without examining you, it's hard to say whether its infected or just to much was injected. Fortunately, it doesn't look like there is a vascular issue right now. If it is keeping you out of the public eye, you probably should dissolve it. I don't think this will ultimately flatten out and look good.
Juvederm in the nose
It is best to consult with your provider and be seen in person to have this issue addressed properly.
Nonsurgical nose job
This may represent a hematoma, or swelling around the filler. An in-person evaluation is required to determine the exact cause. Please return to your injector for evaluation.
All the best,Dr. Clark